Standard

Asymptotic Normality in a Discrete Analog of the Parking Problem DOI 10.1007/s10958-022-06226-8. / Ананьевский, Сергей Михайлович; Kryukov.

в: Journal of Mathematical Sciences, Том 268, № 5, 12.2022, стр. 536-554.

Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

Harvard

Ананьевский, СМ & Kryukov 2022, 'Asymptotic Normality in a Discrete Analog of the Parking Problem DOI 10.1007/s10958-022-06226-8', Journal of Mathematical Sciences, Том. 268, № 5, стр. 536-554.

APA

Vancouver

Author

BibTeX

@article{b19e37d880bd4e62be7ae4b3b3acf68f,
title = "Asymptotic Normality in a Discrete Analog of the Parking Problem DOI 10.1007/s10958-022-06226-8",
author = "Ананьевский, {Сергей Михайлович} and Kryukov",
year = "2022",
month = dec,
language = "English",
volume = "268",
pages = "536--554",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Nature",
number = "5",

}

RIS

TY - JOUR

T1 - Asymptotic Normality in a Discrete Analog of the Parking Problem DOI 10.1007/s10958-022-06226-8

AU - Ананьевский, Сергей Михайлович

AU - Kryukov, null

PY - 2022/12

Y1 - 2022/12

M3 - Article

VL - 268

SP - 536

EP - 554

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 5

ER -

ID: 100783788